Publikációs lista

 

2014

[127] On functional equations involving means (Z. Daróczy), In Publ. Math. Debrecen, volume 84, 2014.

2013

[126] On an elementary inclusion and generalized weighted quasi-arithmetic means (Z. Daróczy, Zs. Páles), In Banach Center Publ., volume 99, 2013.

[125] A functional equation involving comparable weighted quasi-arithmetic means (Z. Daróczy, Gy. Maksa), In Acta Math. Hungar., volume 138, 2013.

2011

[124] A functional equation with a symmetric binary operation (Z. Daróczy, J Dascăl), In Aequationes Math., volume 82, 2011.

[123] On conjugate means of n variables (Z. Daróczy, J. Dascăl), In Annales Univ. Sci. Budapest. Sect. Comp., volume 34, 2011.

[122] A matematikáról (About mathematics), (in Hungarian) (Z. Daróczy), , Acta Theologica Debreceniensis, Debreceni Református Hittudományi Egyetem (K. Fekete, Z. Kustár, Á. Kovács, eds.), 2011.

[121] On the equality and comparison problem of a class of mean values (Z. Daróczy), In Aequationes Math., volume 81, 2011.

2010

[120] On the equality problem of conjugate means (Z. Daróczy, J. Dascăl), In Results Math., volume 58, 2010.

2009

[119] A characterization of nonconvexity and its applications in the theory of quasi-arithmetic means (Z. Daróczy, Zs. Páles), In Inequalities and Applications (Noszvaj, 2007), Birkhäuser (C. Bandle, A. Gilányi, L. Losonczi, M. Plum, Zs. Páles, eds.), volume 157, 2009.

[118] On the general solution of a family of functional equations with two parameters and its application (Z. Daróczy, J. Dascăl), In Math. Pannon., volume 20, 2009.

[117] Mean values and functional equations (Z. Daróczy), In Differ. Equ. Dyn. Syst., volume 17, 2009.

2008

[116] On functions taking the same value on many pairs of points (Z. Daróczy, M. Laczkovich), In Real Anal. Exchange, volume 33, 2008.

[115] On a family of functional equations with one parameter (Z. Daróczy), In Ann. Univ. Sci. Budapest. Sect. Comput., volume 28, 2008.

2007

[114] Functional equations involving means (Z. Daróczy, K. Lajkó, R. L. Lovas, Gy. Maksa, Zs. Páles), In Acta Math. Hungar., volume 116, 2007.

[113] Functional equations involving quasi-arithmetic means and their Gauss composition (Z. Daróczy), In Ann. Univ. Sci. Budapest. Sect. Comput., volume 27, 2007.

2006

[112] Functional equations involving means and their Gauss composition (Z. Daróczy, Gy. Maksa, Zs. Páles), In Proc. Amer. Math. Soc., volume 134, 2006.

[111] A composite functional equation with additive solutions (Z. Boros, Z. Daróczy), In Publ. Math. Debrecen, volume 69, 2006.

2005

[110] Generalized convexity and comparison of mean values (Z. Daróczy, Zs. Páles), In Acta Sci. Math. (Szeged), volume 71, 2005.

[109] On linear combinations of weighted quasi-arithmetic means (Z. Daróczy, G. Hajdu), In Aequationes Math., volume 69, 2005.

[108] Egy matematikus vallomásai a történelemről (Confessions of a mathematician about the history), (in Hungarian) (Z. Daróczy), In Emlékkönyv Orosz István 70. születésnapjára, 2005.

[107] Functional equations involving means and Gauss compositions of means (Z. Daróczy), In Nonlinear Anal., volume 63, 2005.

2004

[106] On two-variable means with variable weights (Z. Daróczy, Gy. Maksa, Zs. Páles), In Aequationes Math., volume 67, 2004.

[105] Beszélgetés Aczél Jánossal (A discussion with János Aczél), (in Hungarian) (Z. Daróczy), In Debreceni Szemle, volume XII, 2004.

[104] On translative and quasi-commutative operations (Z. Daróczy), In Ann. Univ. Sci. Budapest. Sect. Comput., volume 24, 2004.
[103] Quasi-arithmetic elements of a given class of means (Z. Daróczy), In Publ. Math. Debrecen, volume 65, 2004.

2003

[102] A Matkowski–Sutô-type problem for weighted quasi-arithmetic means (Z. Daróczy, Zs. Páles), In Ann. Univ. Sci. Budapest. Sect. Comput., volume 22, 2003.

[101] On functional equations involving means (Z. Daróczy, Zs. Páles), In Publ. Math. Debrecen, volume 62, 2003.

[100] The Matkowski–Sutô problem for weighted quasi-arithmetic means (Z. Daróczy, Zs. Páles), In Acta Math. Hungar., volume 100, 2003.

[99] An extension theorem for a Matkowski–Sutô problem (Z. Daróczy, G. Hajdu, C. T. Ng), In Colloq. Math., volume 95, 2003.

[98] Gaussian iteration of mean values and the existence of $\sqrt2$ (Z. Daróczy), In Teaching Math. Comp. Sci., volume 1, 2003.

2002

[97] Gauss-composition of means and the solution of the Matkowski–Sutô problem (Z. Daróczy, Zs. Páles), In Publ. Math. Debrecen, volume 61, 2002.

[96] A Matkowski–Sutô type problem for quasi-arithmetic means of order $\alpha$ (Z. Daróczy, Zs. Páles), Chapter in Functional Equations — Results and Advances, Kluwer Acad. Publ. (Z. Daróczy, Zs. Páles, eds.), volume 3, 2002.

2001

[95] On a class of means of several variables (Z. Daróczy, Zs. Páles), In Math. Inequal. Appl., volume 4, 2001.

[94] On means that are both quasi-arithmetic and conjugate arithmetic (Z. Daróczy, Zs. Páles), In Acta Math. Hungar., volume 90, 2001.

2000

[93] A functional equation on complementary means (Z. Daróczy, C. T. Ng), In Acta Sci. Math. (Szeged), volume 66, 2000.

[92] Extension theorems for the Matkowski–Sutô problem (Z. Daróczy, Gy. Maksa, Zs. Páles), In Demonstratio Math., volume 33, 2000.

[91] Matkowski–Sutô type problem for conjugate arithmetic means (Z. Daróczy), In Rocznik Nauk.-Dydakt. Prace Mat., volume 17, 2000.

1999

[90] Functions commuting with ternary operations (Z. Daróczy, Gy. Maksa), In Rocznik Nauk.-Dydakt. Prace Mat., volume 16, 1999.

[89]     On a problem of Matkowski (Z. Daróczy, Gy. Maksa), In Colloq. Math., volume 82, 1999.

[88] On an identity of Ramanujan (Z. Daróczy, G. Hajdu), In Acta Math. Hungar., volume 82, 1999.

[87] The role of the Institute of Mathematics of the University of Miskolc in the development of the theory of functional equations (Z. Daróczy), In Publ. Univ. Miskolc, Ser. D, Natural Sci., Math., volume 39, 1999.

[86] Ramanujan's identities and functional equations (Z. Daróczy), In Aequationes Math., volume 58, 1999.

[85] On a functional equation of Hosszú type (Z. Daróczy), In Math. Pannon., volume 10, 1999.

[84] On a class of means of two variables (Z. Daróczy), In Publ. Math. Debrecen, volume 55, 1999.

1998/99 (2003)

[83] Középértékek Gauss-féle kompozíciója és a Matkowski–Sutô probléma megoldása (Z. Daróczy, Zs. Páles), In Mat. Lapok (N.S.), volume 8/9, 1998/99 (2003).

1998

[82] On the Ramanujan differences (Z. Daróczy, G. Hajdu), In Publ. Math. Debrecen, volume 53, 1998.

[81] Functional inequalities for infinite series (Z. Daróczy), In Rocznik Nauk.-Dydakt. Prace Mat., volume 15, 1998.

1997

[80] Inequalities for some infinite series (Z. Daróczy), In Acta Math. Hungar., volume 75, 1997.

1996

[79] Über die Rudin-Shapiro Folge (Z. Daróczy), Chapter in Contributions to the Theory of Functional Equations, II (Zamárdi, 1995), Karl-Franzens-Univ. Graz (D. Gronau, Zs. Páles, eds.), volume 327, 1996.

1995

[78] Functional equations on convex sets (Z. Daróczy, Gy. Maksa), In Acta Math. Hungar., volume 68, 1995.

[77] On the structure of univoque numbers (Z. Daróczy, I. Kátai), In Publ. Math. Debrecen, volume 46, 1995.

1994

[76] Characterization of additive functions with values in the circle group. II (Z. Daróczy, I. Kátai), In Publ. Math. Debrecen, volume 44, 1994.

[75] On a functional equation connected with an identity of Ramanujan (Z. Daróczy), In Ann. Univ. Sci. Budapest. Sect. Comput., volume 14, 1994.

1993

[74] Univoque sequences (Z. Daróczy, I. Kátai), In Publ. Math. Debrecen, volume 42, 1993.

1992

[73] On sequences of solid type (Z. Daróczy, A. Járai, T. Szabó), Chapter in Probability theory and applications, Kluwer Acad. Publ., 1992.

1991

[72] Some regularity properties of algorithms and additive functions with respect to them (Z. Daróczy, Gy. Maksa, T. Szabó), In Aequationes Math., volume 41, 1991.

[71] On positive additive functions with respect to interval filling sequences, and some sequences of integers with gap conditions (Z. Daróczy, I. Kátai), In Litovsk. Mat. Sb., volume 31, 1991.

[70] Some remarks on interval filling sequences and additive functions (Z. Daróczy, A. Járai, I. Kátai), Chapter in Contributions to the Theory of Functional Equations (Graz, 1991), Karl-Franzens-Univ. Graz (D. Gronau, ed.), volume 315, 1991.

1990

[69] On completely additive functions related to interval-filling sequences (Z. Daróczy, I. Kátai, T. Szabó), In Arch. Math. (Basel), volume 54, 1990.

[68] Characterization of pairs of additive functions with some regularity property (Z. Daróczy, I. Kátai), In Publ. Math. Debrecen, volume 37, 1990.

1989

[67] On additive functions taking values from a compact group (Z. Daróczy, I. Kátai), In Acta Sci. Math. (Szeged), volume 53, 1989.

[66] Characterization of additive functions with values in the circle group (Z. Daróczy, I. Kátai), In Publ. Math. Debrecen, volume 36, 1989.

1988

[65] A new approach to defining software complexity measures (Z. Daróczy, L. Varga), In Acta Cybernet., volume 8, 1988.

[64] On functions additive with respect to interval filling sequences (Z. Daróczy, I. Kátai), In Acta Math. Hungar., volume 51, 1988.

[63] On a functional equation with polynomials (Z. Daróczy, I. Kátai), In Acta Math. Hungar., volume 52, 1988.

[62] Interval filling sequences and additive functions (Z. Daróczy, I. Kátai), In Acta Sci. Math. (Szeged), volume 52, 1988.

[61] Generalized number systems in the complex plane (Z. Daróczy, I. Kátai), In Acta Math. Hungar., volume 51, 1988.

1987

[60] Convexity with given infinite weight sequences (Z. Daróczy, Zs. Páles), In Stochastica, volume 11, 1987.

[59] Functional equations of sum type on a domain (Z. Daróczy, L. Losonczi), In Ann. Univ. Sci. Budapest. Sect. Comput., volume 8, 1987.

[58] On differentiable additive functions (Z. Daróczy, I. Kátai), In Ann. Univ. Sci. Budapest. Sect. Comput., volume 7, 1987.

[57] On additive arithmetical functions with values in topological groups. II (Z. Daróczy, I. Kátai), In Publ. Math. Debrecen, volume 34, 1987.

[56] On additive arithmetical functions with values in the circle group (Z. Daróczy, I. Kátai), In Publ. Math. Debrecen, volume 34, 1987.

[55] On the distance of finite numbers of given length (Z. Daróczy, A. Járai, I. Kátai), In Period. Math. Hungar., volume 18, 1987.

1986

[54] Generalized-homogeneous deviation means (Z. Daróczy, Zs. Páles), In Publ. Math. Debrecen, volume 33, 1986.

[53] On additive arithmetical functions with values in topological groups. I (Z. Daróczy, I. Kátai), In Publ. Math. Debrecen, volume 33, 1986.

[52] Continuous additive functions and difference equations of infinite order (Z. Daróczy, I. Kátai), In Anal. Math., volume 12, 1986.

[51] Additive functions (Z. Daróczy, I. Kátai), In Anal. Math., volume 12, 1986.

[50] On functions defined by digits of real numbers (Z. Daróczy, A. Járai, I. Kátai), In Acta Math. Hungar., volume 47, 1986.

[49] Intervallfüllende Folgen und volladditive Funktionen (Z. Daróczy, A. Járai, I. Kátai), In Acta Sci. Math. (Szeged), volume 50, 1986.

[48] On the general solutions of a system of functional equations on a commutative semigroup (Z. Daróczy), In Period. Math. Hungar., volume 17, 1986.

1985

[47] On additive number-theoretical functions with values in a compact Abelian group (Z. Daróczy, I. Kátai), In Aequationes Math., volume 28, 1985.

[46] Interval filling sequences (Z. Daróczy, A. Járai, I. Kátai), In Ann. Univ. Sci. Budapest. Sect. Comput., volume 6, 1985.

1984

[45] Die Aczél–Benzsche Funktionalgleichung auf der additiven Gruppe der ganzen Zahlen (Z. Daróczy, E. Kotora), In Publ. Math. Debrecen, volume 31, 1984.

1983

[44] Multiplicative mean values and entropies (Z. Daróczy, Zs. Páles), Chapter in Functions, series, operators, Vol. I, II (Budapest, 1980), North-Holland, 1983.

1982

[43] On comparison of mean values (Z. Daróczy, Zs. Páles), In Publ. Math. Debrecen, volume 29, 1982.

1981

[42] On the generating function for the Appell polynomials (Z. Daróczy, Gy. Maksa), In Ann. Univ. Sci. Budapest. Eötvös Sect. Math., volume 24, 1981.

1980

[41] Über die stetigen Lösungen der Aczél-Benz'schen Funktionalgleichung (Z. Daróczy), In Abh. Math. Sem. Univ. Hamburg, volume 50, 1980.

1979

[40] Nonnegative information functions (Z. Daróczy, Gy. Maksa), Chapter in Analytic function methods in probability theory (Proc. Colloq. Methods of Complex Anal. in the Theory of Probab. and Statist., Lajos Kossuth Univ. Debrecen, Debrecen, 1977), North-Holland, 1979.

[39] On the measurable solution of a functional equation arising in information theory (Z. Daróczy, A. Járai), In Acta Math. Acad. Sci. Hungar., volume 34, 1979.

1978

[38] A mixed theory of information. I. Symmetric, recursive and measurable entropies of randomized systems of events (J. Aczél, Z. Daróczy), In RAIRO Inform. Théor., volume 12, 1978.

1977

[37] Functional equations on ordered fields (Z. Daróczy, K. Lajkó, L. Székelyhidi), In Publ. Math. Debrecen, volume 24, 1977.

1976

[36] Remarks on the entropy equation (Z. Daróczy), In Zbornik Rad. Mat. Inst. Beograd (N.S.), volume 1(9), 1976.

1975

[35] On Measures of Information and Their Characterizations (J. Aczél, Z. Daróczy), , Academic Press [Harcourt Brace Jovanovich Publishers], 1975.

1974

[34] Újabb módszerek és eredmények a függvényegyenletek és a függvényegyenlőtlenségek elméletében (Newer Methods and Results in the Theory of Functional Equations and Functional Inequalities), (in Hungarian) (Z. Daróczy), 1974.

1973

[33] Eine Funktionalgleichung von Abel und die Grundgleichung der Information (Z. Daróczy, H. Kiesewetter), In Period. Math. Hungar., volume 4, 1973.

[32] Rearrangement inequalities (Z. Daróczy), In Publ. Math. Debrecen, volume 20, 1973.

1972

[31] Über eine Klasse von Mittelwerten (Z. Daróczy), In Publ. Math. Debrecen, volume 19, 1972.

1971/72

[30] On the measurable solutions of a functional equation (Z. Daróczy), In Acta Math. Acad. Sci. Hungar., volume 22, 1971/72.

1971

[29] A general inequality for means (Z. Daróczy), In Aequationes Math., volume 7, 1971.

[28] On the general solution of the functional equation f(x+y-xy)+f(xy)=f(x)+f(y) (Z. Daróczy), In Aequationes Math., volume 6, 1971.

1970

[27] Über den Vergleich von Mittelwerten (Z. Daróczy, L. Losonczi), In Publ. Math. Debrecen, volume 17, 1970.

[26] Additive zahlentheoretische Funktionen und das Mass der Information (Z. Daróczy, I. Kátai), In Ann. Univ. Sci. Budapest. Eötvös Sect. Math., volume 13, 1970.

[25] On the Shannon measure of information (Z. Daróczy), In Magyar Tud. Akad. Mat. Fiz. Oszt. Közl., volume 19, 1970.

[24] Generalized information functions (Z. Daróczy), In Information and Control, volume 16, 1970.

1969

[23] Über ein Funktionalgleichungssystem der Informationstheorie (Z. Daróczy), In Aequationes Math., volume 2, 1969.

[22] Über die Funktionalgleichung f(xy)+f(x+y-xy) =f(x)+f(y) (Z. Daróczy), In Publ. Math. Debrecen, volume 16, 1969.

1968

[21] Sopra un sistema di equazioni funzionali nella teoria dell'informazione (B. Forte, Z. Daróczy), In Ann. Univ. Ferrara Sez. VII (N.S.), volume 13, 1968.

[20] A characterization of Shannon's entropy (B. Forte, Z. Daróczy), In Boll. Un. Mat. Ital. (4), volume 1, 1968.

[19] Über eine Funktionalgleichung im Hilbertraum (Z. Daróczy), In Publ. Inst. Math. (Beograd) (N.S.), volume 8 (22), 1968.

1967

[18] Über die Erweiterung der auf einer Punktmenge additiven Funktionen (Z. Daróczy, L. Losonczi), In Publ. Math. Debrecen, volume 14, 1967.

[17] Über eine Operatorgleichung im Hilbertraum (Z. Daróczy), In Publ. Math. Debrecen, volume 14, 1967.

[16] Über eine Klasse von Funktionalgleichungen im Hilbert-Raum (Z. Daróczy), In Enseignement Math. (2), volume 13, 1967.

[15] Über eine Charakterisierung der Shannonschen Entropie (Z. Daróczy), In Statistica (Bologna), volume 27, 1967.

1966

[14] Die Cauchysche Funktionalgleichung über diskrete Mengen (Z. Daróczy, K. Győry), In Publ. Math. Debrecen, volume 13, 1966.

[13] Az f[x+y f(x)]=f(x)f(y) függvényegyenlet folytonos megoldásáról Hilbert-terekben (Continuous solutions of the functional equation f[x+yf(x)]=f(x)f(y) in Hilbert spaces), (in Hungarian) (Z. Daróczy), In Mat. Lapok, volume 17, 1966.

1965

[12] Über eine Verallgemeinerung des Entropiebegriffs der masstreuen Abbildungen (Z. Daróczy), In Publ. Math. Debrecen, volume 12, 1965.

[11] Különbözõ entrópiafogalmak axiomatikus megalapozása és alkalmazása a mértéktartó leképezések elméletében (Axiomatic Foundation of Various Notions of Entropy and its Application in the Theory of Measure Preserving Transformations), (in Hungarian) (Z. Daróczy), 1965.

1964

[10] Über Mittelwerte und Entropien vollständiger Wahrscheinlichkeitsverteilungen (Z. Daróczy), In Acta Math. Acad. Sci. Hungar., volume 15, 1964.

[9] A bilineáris függvényegyenletek egy osztályáról (On a class of bilinear functional equations), (in Hungarian) (Z. Daróczy), In Mat. Lapok, volume 15, 1964.

[8] Einige Ungleichungen über die mit Gewichtsfunktionen gebildeten Mittelwerte (Z. Daróczy), In Monatsh. Math., volume 68, 1964.

1963

[7] Über verallgemeinerte quasilineare Mittelwerte, die mit Gewichtsfunktionen gebildet sind (J. Aczél, Z. Daróczy), In Publ. Math. Debrecen, volume 10, 1963.

[6] Sur la caractérisation axiomatique des entropies d'ordre positif, y comprise l'entropie de Shannon (J. Aczél, Z. Daróczy), In C. R. Acad. Sci. Paris, volume 257, 1963.

[5] Charakterisierung der Entropien positiver Ordnung und der Shannonschen Entropie (J. Aczél, Z. Daróczy), In Acta Math. Acad. Sci. Hungar., volume 14, 1963.

1962

[4] Über die gemeinsame Charakterisierung der zu den nicht vollständigen Verteilungen gehörigen Entropien von Shannon und von Rényi (Z. Daróczy), In Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, volume 1, 1962.

[3] Lineáris függvényegyenletek (Linear Functional Equations), (in Hungarian) (Z. Daróczy), 1962.

1961

[2] Notwendige und hinreichende Bedingungen für die Existenz von nichtkonstanten Lösungen linearer Funktionalgleichungen (Z. Daróczy), In Acta Sci. Math. (Szeged), volume 22, 1961.

[1] Elementare Lösung einer mehrere unbekannte Funktionen enthaltenden Funktionalgleichung (Z. Daróczy), In Publ. Math. Debrecen, volume 8, 1961.